Jump to content


Click here to find a mentally interesting date at No Longer Lonely Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud




Some Crazymeds mugs to help you wash down your meds. Get mugged for at Straitjacket T-shirts for more. 11oz mugs are $13. 15oz mugs are $14.
Mentally Interesting mug
Mentally Interesting mugs
Medicated For Your Protection mug
Medicated For Your Protection mugs
Team Bipolar mug
Team Bipolar mugs
I <3 Wellbutrin mug
I <3 Wellbutrin mugs

Side Effects Relating To Fine Motor Coordination...

side effects effexor xr coordination

  • Please log in to reply
3 replies to this topic

#1 In_Remission_Gummy Bears Are Tasty

In_Remission_Gummy Bears Are Tasty
  • Guests

Posted 30 November 2011 - 07:43 PM

I searched this forum for "coordination" and didn't find anything, but I am fairly new and might have done something wrong. I apologize if this is a topic that has already been discussed. I suffer from a number of mental health issues including PTSD, MDD and GAD. I have tried numerous medications (including most antidepressants, some anti-anxiety medications, benzos, and anti-convulsants) with very little success. A combination of Effexor XR (currently at 225 mg) and temazepam (30 mg). I took Effexor several years ago and stopped because the side effects were so bad (horrible sweating and headaches being the worst). As it turns out, it is worth it to me even with headaches, insomnia, and sweating. Recently I noticed some problems with fine motor coordination. Specifically, when I use a trackball instead of a mouse (which I used to do with no problem), I can no longer keep my index finger totally still - so I can't control the trackball. While this is listed as a side effect of Effexor on the FDA warning, I haven't seen anyone else talk about it actually happening. Obviously I will talk to my doctor about this at our next appointment. I was just wondering if this was something that other people had experienced. To be honest, if it doesn't get worse and isnt' a symptom of some other major neurological thing, it won't make me stop taking Effexor; It just seems a little more scary than headaches and sweating...




Enable Crazymeds to keep ranting about being crazy and taking meds. Donate some spare electronic currency you have floating around The Cloud



Stick to your treatment plan with buttons and magnets. 2.25″ $4 & 3.5″ $4.50 at Straitjacket T-shirts
Pile of Pills buttons at Straitjacket T-shirts
Pile of Pills buttons
Batshit Crazy buttons at Straitjacket T-shirts
Batshit Crazy buttons
Medicated For Your Protection buttons at Straitjacket T-shirts
Medicated For Your Protection buttons
Mentally Interesting buttons at Straitjacket T-shirts
Mentally Interesting buttons



#2 MissyMe

MissyMe

    DIY Trepanist

  • Members
  • Pip
  • 25 posts
  • Diagnoses:Atypical depression, ADHD, Hypopituitarism
  • Current Meds:Levoxyl, cytomel
  • Location:Texas

Posted 05 February 2012 - 02:56 PM

I did get tremors with Effexor and now that I'm on with Pristiq, I do notice a fine tremor of hands as well. I don't think its all that uncommon.
  • 0

#3 bergsonisme

bergsonisme

    Would-be Neurologist

  • Members
  • PipPipPip
  • 596 posts
  • Diagnoses:F31, F44, F82, F90
  • Current Meds:LTG, CPZ, Li2CO3, MFL
  • Location:Rio de Janeiro, Brazil

Posted 06 February 2012 - 02:44 AM

I never had any kind of motor coordination and always had tremors when feeling cold or holding hot stuff (I never accepted coffee in social situations, I'd just spill it). Klonopin reduced that a lot; lithium increased that a bit. I am constantly being reminded that I could take a beta blocker for the idiopathic tremors, but they're not impairing enough, for my lifestyle, that I'd go further on the polypharmacy treadmill.

The point of this being "beta blockers are often suggested for tremors". Even classical violinists take them to get a steadier hand on their fiddle.
  • 0
I'm off the bus. I randomized my password punching the keyboard and copying-and-pasting it.

#4 Eden

Eden

    DIY Trepanist

  • Members
  • Pip
  • 74 posts
  • Diagnoses:Possible Bi-Polar Type II

Posted 06 February 2012 - 05:49 AM

Hiya,

Now on my first dosing of 150mg of Venaflaxine. (37.5mg/d for one week, 75mg/d for another week). I do get very slight hand tremors so I dont think your alone. Although mine are very slight, so 'twitch' when I hold my hand out.

I am on diazepam as well, so not sure if that is having a effect which may be causing it, hard to tell really unless I stop one or the other.
  • 0

"Describe the sunlight, so I can feel it's burn"

Tried - Fluoxetine, Citalopram, Escitalopram, Venlafaxine + XL, Mirtazipine, Buspirone, Seroquel (up to 150mg) Duloxetine 60mg p/d ~ All up to maximum dosages. Concerta 36mg, Ritalin 10mg
Currently on- Diazepam 2mg prn, Zopiclone 3.75mg prn, seroquel 400mg p/d

 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users




Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud





Keep up with Crazymeds and and/or my slow descent into irreparable madness boring life. Pick your preferred social media target(s):
Follow Jerod Poore on Facebook
Wear my StraitjacketBatshit Crazy Blog
Crazymeds | Promote Your Page Too
Play Dress-Up with your Imaginary FriendsCrazymeds: The Blog


Just a few designs from our Crazymeds' Clothes Line. See more ways to let my meds express your feelings at Straitjacket T-shirts. Shirts, hoodies & more, $15-$43. Or search the Amazon for your retail Nirvana.
Batshit Crazy shirt
Batshit Crazy shirts
Mentally Interesting shirt
Mentally Interesting shirts
Medicated For Your Protection shirt
Medicated For Your Protection shirts
Breakfast of Champions shirt
Breakfast of Champions shirts